You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1968/19/1
A remark on independence in projective spaces
Download
PDF
- A remark on independence in projective spaces
Article
Original scientific text
Title
A remark on independence in projective spaces
Authors
S. Fajtlowicz
1
Affiliations
Wrocław
Colloquium Mathematicum
1968/19/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
23-25
Main language of publication
English
Published
1968
Exact and natural sciences
mathematics